Search Results

There are 13000 results for: content related to: Estimating complete prevalence of cancers diagnosed in childhood

  1. Weak solutions to a stationary heat equation with nonlocal radiation boundary condition and right-hand side in Lp (p⩾1)

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 2, 30 January 2009, Pages: 135–166, Pierre-Étienne Druet

    Version of Record online : 6 JUN 2008, DOI: 10.1002/mma.1029

  2. Existence and uniqueness for a mathematical model in superfluidity

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 12, August 2008, Pages: 1441–1459, V. Berti and M. Fabrizio

    Version of Record online : 2 JAN 2008, DOI: 10.1002/mma.981

  3. Well-posedness, smooth dependence and centre manifold reduction for a semilinear hyperbolic system from laser dynamics

    Mathematical Methods in the Applied Sciences

    Volume 30, Issue 8, 25 May 2007, Pages: 931–960, Mark Lichtner, Mindaugas Radziunas and Lutz Recke

    Version of Record online : 4 DEC 2006, DOI: 10.1002/mma.816

  4. Finite dimensional approximations for the electronic ground state solution of a molecular system

    Mathematical Methods in the Applied Sciences

    Volume 30, Issue 4, 10 March 2007, Pages: 429–447, Aihui Zhou

    Version of Record online : 16 OCT 2006, DOI: 10.1002/mma.793

  5. On existence of solutions for a system of Boltzmann transport equations

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 8, 30 May 2009, Pages: 899–913, Jouko Tervo

    Version of Record online : 11 AUG 2008, DOI: 10.1002/mma.1072

  6. Stationary solutions to the drift–diffusion model in the whole spaces

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 6, April 2009, Pages: 640–652, Ryo Kobayashi, Masaki Kurokiba and Shuichi Kawashima

    Version of Record online : 6 AUG 2008, DOI: 10.1002/mma.1058

  7. An operator splitting scheme for the stream-function formulation of unsteady Navier–Stokes equations

    International Journal for Numerical Methods in Fluids

    Volume 53, Issue 3, 30 January 2007, Pages: 417–442, C. I. Christov and X.-H. Tang

    Version of Record online : 6 JUL 2006, DOI: 10.1002/fld.1285

  8. Flat and Multimodal Likelihoods and Model Lack of Fit in Curved Exponential Families

    Scandinavian Journal of Statistics

    Volume 37, Issue 4, December 2010, Pages: 632–643, ROLF SUNDBERG

    Version of Record online : 10 NOV 2010, DOI: 10.1111/j.1467-9469.2010.00703.x

  9. Linear instability of ideal flows on a sphere

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 3, February 2009, Pages: 284–306, Yuri N. Skiba

    Version of Record online : 9 JUL 2008, DOI: 10.1002/mma.1038

  10. Nonlinear damped Timoshenko systems with second sound—Global existence and exponential stability

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 5, 30 March 2009, Pages: 505–534, Salim A. Messaoudi, Michael Pokojovy and Belkacem Said-Houari

    Version of Record online : 21 JUL 2008, DOI: 10.1002/mma.1049

  11. Insights on a sign-preserving numerical method for the advection–diffusion equation

    International Journal for Numerical Methods in Fluids

    Volume 61, Issue 8, 20 November 2009, Pages: 864–887, E. Sousa

    Version of Record online : 17 DEC 2008, DOI: 10.1002/fld.1984

  12. A cell by cell anisotropic adaptive mesh ALE method

    International Journal for Numerical Methods in Fluids

    Volume 56, Issue 8, 20 March 2008, Pages: 1441–1447, J. M. Morrell, P. K. Sweby and A. Barlow

    Version of Record online : 20 SEP 2007, DOI: 10.1002/fld.1599

  13. Score and profile likelihood confidence intervals for contingency table parameters

    Statistics in Medicine

    Volume 27, Issue 28, 10 December 2008, Pages: 5975–5990, Joseph B. Lang

    Version of Record online : 20 AUG 2008, DOI: 10.1002/sim.3391

  14. Semiparametric regression models and sensitivity analysis of longitudinal data with non-random dropouts

    Statistica Neerlandica

    Volume 64, Issue 2, May 2010, Pages: 133–156, David Todem, KyungMann Kim, Jason Fine and Limin Peng

    Version of Record online : 18 NOV 2009, DOI: 10.1111/j.1467-9574.2009.00435.x

  15. General energy decay estimates of Timoshenko systems with frictional versus viscoelastic damping

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 16, 15 November 2009, Pages: 2102–2122, Aissa Guesmia and Salim A. Messaoudi

    Version of Record online : 10 FEB 2009, DOI: 10.1002/mma.1125

  16. A Cahn–Hilliard model in bounded domains with permeable walls

    Mathematical Methods in the Applied Sciences

    Volume 29, Issue 17, 25 November 2006, Pages: 2009–2036, Ciprian G. Gal

    Version of Record online : 22 JUN 2006, DOI: 10.1002/mma.757

  17. A computational stream function method for two-dimensional incompressible viscous flows

    International Journal for Numerical Methods in Engineering

    Volume 62, Issue 14, 14 April 2005, Pages: 1950–1981, Marcelo H. Kobayashi and José Manuel C. Pereira

    Version of Record online : 2 FEB 2005, DOI: 10.1002/nme.1255

  18. A study of the representation of cracks with level sets

    International Journal for Numerical Methods in Engineering

    Volume 70, Issue 11, 11 June 2007, Pages: 1261–1302, Marc Duflot

    Version of Record online : 27 NOV 2006, DOI: 10.1002/nme.1915

  19. Multiresolution analysis for finite element method using interpolating wavelet and lifting scheme

    Communications in Numerical Methods in Engineering

    Volume 24, Issue 11, November 2008, Pages: 1045–1066, Yumin He, Xuefeng Chen, Jiawei Xiang and Zhengjia He

    Version of Record online : 24 MAY 2007, DOI: 10.1002/cnm.1011

  20. A rain water infiltration model with unilateral boundary condition: qualitative analysis and numerical simulations

    Mathematical Methods in the Applied Sciences

    Volume 29, Issue 17, 25 November 2006, Pages: 2047–2077, I. Borsi, A. Farina and M. Primicerio

    Version of Record online : 25 JUL 2006, DOI: 10.1002/mma.763